Normal view MARC view ISBD view

Multivariable calculus / James Stewart.

By: Stewart, James, 1941-.
Material type: materialTypeLabelBookPublisher: Belmont, CA : Thomson, Brooks/ Cole, [2009]Copyright date: ©2009Edition: 6th ed.Description: xviii, pages 656-1174 : illustrations ; 26 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9780495383635; 0495383635.Subject(s): CalculusOnline resources: Contributor biographical information | Publisher description | Table of contents only
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
Books Books Main Library: Circulation Section
QA 303 S74 2009 (Browse shelf) Available 15-25105-01-1
Total holds: 0

"Metric International Version"

Includes index.

New Century Books CS

There are no comments for this item.

Log in to your account to post a comment.

Ninoy Aquino Library and Learning Resource Center ©2016
A. Mabini Campus Anonas St., Sta. Mesa, Manila 1016
Telephone: (02) 5335-1787 | Email:

Powered by Koha